How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Jonathan Yilmaz Your Own Question
Dr. Jonathan Yilmaz
Dr. Jonathan Yilmaz, Pharmacist
Category: Pharmacy
Satisfied Customers: 154
Experience:  Pharmacy, Pharmacotherapy, Pharmacology
98955275
Type Your Pharmacy Question Here...
Dr. Jonathan Yilmaz is online now
A new question is answered every 9 seconds

My neuro gave me Bu-pap I believe it is called, butabital

Customer Question

Hello, my neuro gave me Bu-pap I believe it is called, butabital and Tylenol. If I take this in the morning can I also take tizanidine at night?
Submitted: 4 months ago.
Category: Pharmacy
Expert:  Dr. Jonathan Yilmaz replied 4 months ago.
Hello, my name is***** a pharmacist and happy to help. Yes, you can still take tizanidine at night. However, you should be aware that bu-pap can cause drowsiness. If you need to take it during the day, be careful for the first few doses until you see how it affects you specifically.
Expert:  Dr. Jonathan Yilmaz replied 4 months ago.

Please let me know if I can be of any further assistance. Your positive review would be greatly appreciated

Expert:  Dr. Jonathan Yilmaz replied 4 months ago.

At your convenience please rate my answer to close out this conversation. Thanks